MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 3GALLERGY SPECIFIC IGE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 3GALLERGY SPECIFIC IGE
Model Number IMMULITE 2000 3GALLERGY SPECIFIC IGE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens headquarters support center (hsc) specialist reviewed the kit release data for the latest lot (kit lot 602) available for immulite 2000 3gallergy specific ige results for rat allergen (e87), which showed that the allergen is performing as expected.The hsc specialist concluded that the potential cause of the discordant results could be due to the sample specific issue.The device is performing as expected.No further evaluation of device is required.Mdr 2432235-2018-00207 has been filed for the same event for allergen e73 which has different 510(k) # of k013134.
 
Event or Problem Description
Discordant, false negative 3gallergy specific ige result for rat allergen (e87) (510 (k) # k021206) was obtained on one patient sample on an immulite 2000 xpi instrument, while using an unknown kit lot.The sample was also tested negative for rat epithelium allergen (e73) (510 (k) # k013134).The sample was repeated on an alternate platform for allergens e87 and e73, resulting positive.It is unknown which results were reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant 3gallergy specific ige results.
 
Event or Problem Description
Discordant, false negative 3gallergy specific ige result for rat allergen (e87) (510 (k) # k021206) was obtained on one patient sample on an immulite 2000 xpi instrument, while using kit lot 209.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00206 was filed on 22-may-2018.Additional information (04-jun-2018): the kit lot used to test the patient sample in question for 3gallergy specific ige, rat allergen (e87) was lot 209.Upon further review of data, siemens determined that allergens from the same genus are expected to cross-react as in the case of rattus rattus (black rats) and rattus norvegicus (brown rats).Additionally, kit lot for allergen e87 expired on 31-mar-2018 and the event occurred on (b)(6) 2018.The customer used an expired kit lot to test allergen e87.Mdr 2432235-2018-00207_s1 has been filed for the same event for allergen e73 which has different 510(k) # of k013134.

Brand Name
IMMULITE 2000 3GALLERGY SPECIFIC IGE
Common Device Name
IMMULITE 2000 3GALLERGY SPECIFIC IGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key7533657
Report Number2432235-2018-00206
Device Sequence Number16188966
Product Code DHB
UDI-Device Identifier00630414996554
UDI-Public00630414996554
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K021206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberIMMULITE 2000 3GALLERGY SPECIFIC IGE
Device Catalogue NumberL2KUN6
Device Lot Number209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1